${W}^{2,p}$ -Solvability of the Dirichlet Problem for Elliptic Equations with Singular Data

Transirico, Maria, D’Ambrosio, Roberta, Caso, Loredana . Abstract and Applied Analysis 2013. 2013 (635035) :-

Locate this article in:

Bibtex

@article{CIS-316605,
  Author = {Transirico, Maria and D’Ambrosio, Roberta and Caso, Loredana},
  Title = {${W}^{2,p}$ -Solvability of the Dirichlet Problem for Elliptic Equations with Singular Data},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {635035},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles